MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS, LIMITED PRECISETYPE HEA MOLECULAR BEADCHIP KIT; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-96
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported two run failures.Low signal (ls) and indetermined call (ic) warnings.
 
Additional Manufacturer Narrative
Multiple low signal (ls) and indetermined call (ic) warnings due to chip to chip variation with location specific weak signal.
 
Event or Problem Description
(b)(6) reported that during their in-coming quality testing there were two run failures due to invalid controls as well as multiple sample failures during these run failures.The invalid ref-pa and/or ref-pb as well as multiple sample failure results were observed across three plate ids heam4137 heam4138 and heam4154 while testing with the hea assay lot# 22-99-v.The customer in-coming quality testing failed for hea plate lot# 22-99-v due to high frequency of invalid samples.Bioarray completed in-house testing of the customer's returned pcr product with our qa retain kit heam4143 for hea lot# 22-99-v.The plate exhibited poor performance and bioarray replicated the invalid positive controls as well as the multiple sample failures.The no type determined (ntd) chips are due to weak assay signal on the three alleged plates and on one of the investigation plates.There were high signal intensity probes and weak probes on the ntd chips, which suggest the weak signal is not due to surface blockage, inhibition of emap reaction, and probe inactivation.Weak assay signal is unrelated to bsa coating on the beads.Assay signal from the weak signal probes could not be fully recovered in the re-assay, which suggest the weak signal is due to loss of the probes on the bead surface.The hea lot# 22-99-v was recalled.The customer notification was communicated to community blood centre-kansas city on the decision and disposition of the recall lot.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP KIT
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LIMITED
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
9084449591
MDR Report Key16080734
Report Number3005967741-2022-00004
Device Sequence Number14992368
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number22-99-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date12/30/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005967741-001
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown